# SDR DALA2021102106560

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,830 hours, 15,808 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 FWD CARGO DOOR SURROUND STRUCTURE PLATE AT STA620 TO STA632 RBL40 FOUND CORROSION, CORRECTIVE ACTION: REPLACED AS PER BOEING CONTROL NUMBER 0270586365 SMAL GRANTED AND PRI594875-14 REV.0. (1989547)
